Thyroid UK
87,792 members102,477 posts

B12 and spots

Hi, I have completed a booster course of B12,and to my dismay I have broken out in spots on my face and around my ears .

I see from information that this is possible with some people.

Trust me!

I am 72 and this is not a good look :·( .

Anyone had the same experience and if so how long do they last?

Cheers Mary

14 Replies
oldestnewest

Mary, it is common when first replacing B12 and will be temporary. Not a good look but the B12 will be doing good things particularly for your brain :) This link will tell you what you can expect b12d.org/b12-injections-wha...

Reply

Thanks as usual Clutter.

I must admit to starting to feel better, so will put up with the " spotty kid " look for now.

Cheers Mary x

Reply

I have terrible spots still and I started injecting B12 in December. They're all filled with pus. I get them at my hair line, neck, back of ears and even on my ear lobes. Really fed up of them. I'm prescribed folate too so I thought this may get rid of the spots earlier, but absolutely no improvement. I'm having to use a tea tree stick on them every morning :-(

Reply

Thanks for your reply

I went on to the b12 website and they say to wash in water only, and no cream.

I have just had 6 booster shots, the last one on Thursday. I hope they disappear soon!

Best wishes Pp

Reply

Oh I'm so glad you posted this I had my last injection yesterday for my loading dose of b12 and I have come out in spots exactly the same, on my chin, behind my ears and all in my hair line How long will they last I never had spots before and I feel really conscious of them

Reply

I don't know how long. Apparently only one in ten break out like this. Trust us. :·(

Hope we are both "spotless" soon.

Cheers Pp

Reply

I came out in spots too so gave up with the B12. I scoured the net for something to counteract them but came up with nothing :-( Rather than waste the tablets I take one a week...it probably doesn't do much but at least I am zit free!

Reply

I didn't think tablets would do this, thought it was just the injections. Site says just wash in water and one creams. My skin is beginning to feel really tight and dry.

Hope you get sorted soon!

Pp

Reply

Sorry that should read no creams.

Reply

It was worse for me when I took sublinguals inbetween injections! 9 months and no improvement. I've stopped the sublinguals and have a few less spots, but there must be over 20 pus filled spots on my face at the moment :-( x

Reply

Did you have to take tablets in between injections? I asked Doc and he said no.

Looks like you are damned if you do and you are damned if you don't .

I have to have jabs for life apparently and hope this will not be a repeat scenario every time I do.

Regards Mary

Reply

I have been taking b12 tablets for a few weeks now and my skin has become spotty and itchy never occurred to me it would be the b12 I don't want to stop taking them though

Reply

Hi Lindsay

It never occurred to me that something you need, makes you look awful if it is on your face.

My pus filled spots have mostly gone (sorry that sounds yucky) but my face is now blotchy.

I finished the injections a week ago, so I am hoping the skin problem will vanish soon.

I never considered that tablets would have the same affect.

Best Wishes Pp

Reply

Hi Lindsay

It never occurred to me that something you need, makes you look awful if it is on your face.

My pus filled spots have mostly gone (sorry that sounds yucky) but my face is now blotchy.

I finished the injections a week ago, so I am hoping the skin problem will vanish soon.

I never considered that tablets would have the same affect.

Best Wishes Pp

Reply

You may also like...